# SDR SRAA971207

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22063
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust  Case
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO JNB, FLIGHT 6212, FELT VIBRATION AND COULD NOT ISOLATE IT.  POST FLIGHT INSPECTION FOUND NR 4 ENGINE TAILCONE LOOSE AND BRACKETS BROKEN, ALSO FOUND TURBINE EXHAUST CASE CRACKED.  REPLACED NR 4 ENGINE AND PERFORMED ENGINE RUN PER MM CH 71-00-00.
